# SDR SWAA2021092722740

- Difficulty date: September 23, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737
- Aircraft serial: 36669
- Aircraft time: 34,970 hours, 21,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L1 DOOR EXIT COVER LENS CRACKED ; / [01] OK TO CONTINUE PER MEL 33-15-02. SECURED ; TAPED LENS COVER PER EA#M-21-133-00720; [02] NO MEL APPLIED. TEMP REPAIRED PER EAM-21-133-00720
